MathSciNet Relay Station
MathSciNet bibliographic data
MR1820466 35Q53 (35B20 35Q51)
Yan, Jia Ren; Pan, Liu Xian; Zhou, Guang Hui Soliton perturbations of the modified Korteweg de Vries equation. Commun. Theor. Phys. (Beijing) 34 (2000), no. 3, 463–470.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement